Can ativan (lorazepam) cause cardiac arrest or heart problems?

Ativan (lorazepam) Taken in excess, it can depress respiratory functions & affect the heart, so do other sedatives. Please follow the prescription instructions & if taking other medications, inform your prescribing doctor. Also, mixing Ativan (lorazepam) with other depressants such as drugs or alcohol, is a no no.

Related Questions

36M My doctor, after echo stress, says heart is fine, but I am scared of having heart attack and can't be alone. Ativan (lorazepam) helps No interest in life : (?

Anxiety disorder. is a difficult situation to deal w/but very treatable. Please see a mental health professional. Our anxiety can manifest in physical concerns. A clinical psychologist can teach you skills to manage your anxiety. Stick w/your doc. Peace and good health. Don't gravitate to medication only. Read more...

I had all cardiac tests done and no problem does 5 days/week 2h/day cause heart problems or cardiad arrests? Shall I reduce exercise? Exercise intense

Strenuous exercise. & stress seem to b part of your life. What do u do to relax? Hobbies? Fun activities? Meditation? Yoga? Tai chi? Sports? Reading? Cinema? Computer? Exercise helps relive stress but strenuous exercise may increase it if u r driven to achieve certain physical goals. Get involved w/ others. Try some of activities above. Relax! help others; be a mentor; volunteer. Read more...

What can causes heart problems and cardiac arest in male and female?

Cardiac arrest. There are a legion of things that can cause heart problems, severe heart disease and imbalance in metabolic state of the body can cause cardiac arrest. Ischemic heart disease is the commonest cause of cardiac arrest. Read more...

Can y'all tell me an anti depressant that had no cardiac effects. I read Zoloft (sertraline) and most of the ssris have the poss. To cause qt prolongation. Are their any that help anxiety that cause no heart problems?

Zoloft (sertraline) &cardiac ? All medication can cause side effect , we take them because we need them . But can is not necessary has to , i wrote zoloft (sertraline) my be no less than one 1000 time noe of the patient had any cardiac side effect. Read more...
Most new ones r safe. I've been practicing psychiatry since christ was a corporal & will give u some historical perspective--the early tricyclicss did have cardiac effects & we prescribed them to millions of pts with few problems the new ones r much safer even with overdoses so don't worry about taking what your doc prescribes. Read more...

How likely is 75mg of venlafaxine instance release to cause cardiac problems like heart attack. I've been on it for 4 days and getting palpitations.

Side effects. Palpitation is likely to be a side effect from Effexor, (venlafaxine) and not a hearth attack , especially on a young person. By your diagnosis you are probably more sensitive and your autonomic nervous system will tend to over react. Check you pulse to see if it is irregular, skip beats, chest pains, weakness, and if such you may need the ER. Talk w your Doctor asap. A lower starting dose or time may help. Read more...
Tell your doctor. First of all, be sure to let your doctor know you are having palpitations. Sustained release formulations may be less likely to cause palpitations. (Effexor (venlafaxine) XR) As venlifaxine is a norepinephrine re-uptake inhibitor, in addition to being a serotonin re-uptake inhibitor) we sometimes see increased sympathetic nervous system drive with elevated BP, heart rate, dilated pupils, etc. Read more...
Venlafaxine causes h. venlafaxine causes cardiac problems like heart attack by causing severe hypertension.BP should be checked regularly.This drug is used to treat depression,personality disorder,social anxiety disorder,bipolar.Other drugs like flupentixol,yasmin (drospirenone and ethinyl estradiol) have same effect in a non smoker.It may cause palpitation. Read more...

Acne and drinking, and also chest pains I have a direct family history of heart disease and heart problems on my dad's side of the family. My dad died from a massive heart attack in 2009. His mother did in 2004. His dad had one the same year in 2004 but he

You . You have extremely high blood pressure – a hypertensive crisis is often defined by a systolic blood pressure of 180 or higher or a diastolic blood pressure of 120 or higher. Blood pressure this high can damage blood vessels or lead to a stroke. With a blood pressure as high as you have reported, you should seek immediate medical attention. Treatment for blood pressure this high may include hospitalization for treatment with intravenous (IV) medications. I am very concerned that you will not live to be 50 unless you begin to control the risk factors that contribute to your mortality risk — smoking, high blood pressure, lack of exercise and alcohol consumption, if it is excessive. Read more...

I feel like my heart is always racing never use to do this. I take ativan (lorazepam) at night. Can it cause this? It's so uncomfortable!

Heart Racing. Palpitations can be a symptom for a lot of issues.At a young age its unlikely for a heart related condition Getting a physical some basic labs Thyroid levels etc be the best to start if its anxiety related getting an evaluation to address the with meds and therapy.Just taking ativan (lorazepam) is not the best as the tolerance with that med can be an issue.All the best hope you feel better soon. Read more...